MathSciNet Relay Station
MathSciNet bibliographic data
MR2410167 34K20 (34K30)
Federson, M.; Schwabik, Š. Stability for retarded functional differential equations. Ukraïn. Mat. Zh. 60 (2008), no. 1, 107--126; reprinted in Ukrainian Math. J. 60 (2008), no. 1, 121–140
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement